# SDR DALA2022060804018

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,717 hours, 21,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 TE, ERA 599707-14; FUSELAGE / FRAME & FAILSAFE CHORD / STA 1540 @ S-26R-S30 / CORROSION. CORRECTIVE ACTION: REF ERA 599707-14 (2264188)
